On Kann's conditiion

C. Ruiz Salguero; R. Ruiz; S. Frias

Revista colombiana de matematicas (1972)

  • Volume: 6, page 1-16
  • ISSN: 0034-7426

How to cite


Ruiz Salguero, C., Ruiz, R., and Frias, S.. "On Kann's conditiion." Revista colombiana de matematicas 6 (1972): 1-16. <http://eudml.org/doc/181590>.

author = {Ruiz Salguero, C., Ruiz, R., Frias, S.},
journal = {Revista colombiana de matematicas},
pages = {1-16},
title = {On Kann's conditiion},
url = {http://eudml.org/doc/181590},
volume = {6},
year = {1972},

AU - Ruiz Salguero, C.
AU - Ruiz, R.
AU - Frias, S.
TI - On Kann's conditiion
JO - Revista colombiana de matematicas
PY - 1972
VL - 6
SP - 1
EP - 16
UR - http://eudml.org/doc/181590
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.